do you get better sleep taking it in the evening because i think my sleep is all influnced by drugs like valium, serapax and Temezapam and I would like to cut them down. i dont take a lot but even a little is to much. Also I think i will talk to my doctor about a sleep test.
Hi LizardMan, & good morning. I am not an expert on this drug, but might suggest if it makes you tired to take it at night . How is it prescribed on your bottle? If it says just take once a day, then it is your option when to take it. If it says to take it in the morning then I would either ask your pharmacist or call your doctor, but think they wil advise you to the same. It's horrible to be so tired all day & then not to sleep at night. Hope you are feeling a bit better. I see you took my advice & joined a few other groups. I knew it would help you. Best of wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2012 • 2 answers
Updated 22 Jun 2015 • 2 answers
If I started taking lexapro in the morning and want to change to evening is it safe if I took 1-10m?
Updated 3 Sep 2012 • 1 answer
Updated 25 Jan 2013 • 1 answer
Updated 20 Apr 2013 • 1 answer